Format

Send to

Choose Destination
Proc Natl Acad Sci U S A. 1982 Jul;79(14):4523-4.

A remark on minimal hypercones.

Author information

1
Department of Mathematics, University of California, Berkeley, California 94720.

Abstract

Let M be a minimal hypersurface in the sphere. It is shown that if the cone over M is a stable critical point for the area functional, then M admits a conformally equivalent metric with positive scalar curvature. This gives both topological and geometric restrictions on such hypersurfaces M.

PMID:
16593217
PMCID:
PMC346704

Supplemental Content

Full text links

Icon for HighWire Icon for PubMed Central
Loading ...
Support Center